RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Int. Math. Res. Not. IMRN, 2017, том 2017, выпуск 24, страницы 7639–7691 (Mi imrn12)  

Painlevé monodromy manifolds, decorated character varieties, and cluster algebras

Leonid O. Chekhova, Marta Mazzoccob, Vladimir N. Rubtsovcd

a Steklov Mathematical Institute, Moscow, Russia
b Department of Mathematical Sciences, Loughborough University, UK
c Mathematics Department, University of Angers, France
d Theory Division, ITEP, Moscow

Финансовая поддержка Номер гранта
Danish National Research Foundation DNRF95
Российский фонд фундаментальных исследований 14-01-00860-a
13-01-12405-ofi-m2
12-01-00525-a
15-01-05990
Engineering and Physical Sciences Research Council EP/J007234/1
Agence Nationale de la Recherche DIADEMS
Max-Planck-Institut für Mathematik
This work was partially supported by the center of excellence grant "Centre for Quantum Geometry of Moduli Spaces" from the Danish National Research Foundation (DNRF95) and by the Russian Foundation for Basic Research [14-01-00860-a and 13-01-12405-ofi-m2 to L.C.]. This research was supported by the EPSRC Research Grant [EP/J007234/1], by the Hausdorff Institute, by ANR "DIADEMS," by RFBR-12-01-00525-a, by RFBR-15-01-05990, MPIM (Bonn) and SISSA (Trieste).


DOI: https://doi.org/10.1093/imrn/rnw219


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 02.12.2015
Исправленный вариант: 28.06.2016
Принята в печать:14.09.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/imrn12

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019